Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 60, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2014, 8:43 PM MDT for Golden Valley County, McKenzie County, North Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 8:43 PM MDT (02:43 UTC)
- Expired
- Jun 26, 2014, 9:45 PM MDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Golden Valley County, ND, McKenzie County, ND
The radar
The Glasgow radar (KGGW), 230 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KBIS 270243
SVRBIS
NDC033-053-270345-
/O.NEW.KBIS.SV.W.0060.140627T0243Z-140627T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHWESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 945 PM MDT/1045 PM CDT/
* AT 840 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF SKAAR...OR 27 MILES NORTHEAST OF WIBAUX...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SATHER DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4778 10404 4771 10329 4733 10359 4733 10367
4724 10366 4719 10370 4721 10403
TIME...MOT...LOC 0243Z 208DEG 27KT 4733 10384
HAIL...0.88IN
WIND...60MPH
$$
MATHEWS/SCHILD3 follow-up statements
890
WWUS53 KBIS 270309
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT THU JUN 26 2014
NDC033-270319-
/O.CAN.KBIS.SV.W.0060.000000T0000Z-140627T0345Z/
GOLDEN VALLEY ND-
909 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GOLDEN VALLEY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4776 10390 4771 10329 4733 10360 4733 10383
4733 10385 4733 10400
TIME...MOT...LOC 0309Z 208DEG 27KT 4750 10370
$$
NDC053-270345-
/O.CON.KBIS.SV.W.0060.000000T0000Z-140627T0345Z/
MCKENZIE ND-
909 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCKENZIE COUNTY UNTIL 945 PM MDT/1045 PM CDT/...
AT 907 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTHEAST
OF SKAAR...OR 26 MILES SOUTHEAST OF SIDNEY...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SATHER DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4776 10390 4771 10329 4733 10360 4733 10383
4733 10385 4733 10400
TIME...MOT...LOC 0309Z 208DEG 27KT 4750 10370
HAIL...0.88IN
WIND...60MPH
$$
MATHEWS407 WWUS53 KBIS 270331 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1031 PM CDT THU JUN 26 2014 NDC053-270345- /O.CON.KBIS.SV.W.0060.000000T0000Z-140627T0345Z/ MCKENZIE ND- 931 PM MDT THU JUN 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MCKENZIE COUNTY UNTIL 945 PM MDT/1045 PM CDT/... AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF ALEXANDER...OR 27 MILES EAST OF SIDNEY...MOVING NORTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL MCKENZIE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4743 10394 4774 10363 4771 10329 4736 10358 TIME...MOT...LOC 0331Z 208DEG 27KT 4765 10358 HAIL...0.75IN WIND...60MPH $$ MATHEWS
195 WWUS53 KBIS 270337 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1037 PM CDT THU JUN 26 2014 NDC053-270347- /O.EXP.KBIS.SV.W.0060.000000T0000Z-140627T0345Z/ MCKENZIE ND- 937 PM MDT THU JUN 26 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCKENZIE COUNTY WILL EXPIRE AT 1045 PM CDT/945 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4743 10394 4774 10363 4771 10329 4736 10358 TIME...MOT...LOC 0337Z 208DEG 27KT 4769 10355 $$ MATHEWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:46 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 26, 5:46 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 646 PM CDT THU JUN 26 2014 .UPDATE... ISSUED AT 646 PM CDT THU JUN 26 2014 AFTER COORDINATION WITH FGF AND ABR...WILL SEND A QUICK UPDATE TO LOWER POPS OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA TO SLIGHT CHANCE THROUGH THE EVENING. SLIGHT CAP NOTED ON THE BISMARCK 00 UTC SOUNDING INHIBITING CONVECTION OVER CENTRAL NORTH DAKOTA. CONVECTION IN MONTANA SHOULD MOVE INTO A MORE FAVORABLE ENVIRONMENT WITH ABUNDANT CAPE OVER WESTERN NORTH DAKOTA...BUT IT SHOULD BE AFTER MIDNIGHT BEFORE THIS REACHES EASTERN PORTIONS OF CENTRAL NORTH DAKOTA. OTHERWISE NO CHANGES FROM PREVIOUS UPDATE. UPDATE ISSUED AT 602 PM CDT THU JUN 26 2014 LATEST SPC MESOANALYSIS CONTINUES TO INDICATE VERY MOIST AND UNSTABLE AIRMASS OVER WESTERN AND CENTRAL NORTH DAKOTA. SOME 70 DEGREE DEWPOINTS SHOWING UP FROM HARVEY TO CARRINGTON. CONVECTION CONTINUES TO TRACK NORTHEAST THROUGH EASTERN MONTANA. INCREASING BULK SHEAR SHOULD ALSO MOVE INTO FAR EASTERN MONTANA IN THE NEXT FEW HOURS. LATEST HRRR INDICATES A CONVECTIVE SYSTEM MOVING INTO SOUTHWEST NORTH DAKOTA SHORTLY AFTER 00 UTC FRIDAY. A LIMITING FACTOR CURRENTLY IS THE MEAGER MID LEVEL LAPSE RATES. STILL WOULD NOT BE SURPRISED TO SEE A WATCH FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA IN THE NEXT HOUR OR SO CONSIDERING THE VERY MOIST AND UNSTABLE CONDITIONS REMAINING. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 256 PM CDT THU JUN 26 2014 CURRENT SURFACE ANALYSIS PLACES LOW OVER EAST/CENTRAL WYOMING WITH BROAD HIGH OVER THE GREAT LAKES REGION. UPPER LEVEL ANALYSIS PLACES TROF WORKING TOWARDS THE GREAT BASIN WITH SWRLY FLOW OVER OVER OUR AREA. VARIETY OF SHORT WAVES NOTED UPSTREAM TRIGGERING OFF CONVECTION OVER PTNS OF ERN MT INTO WY. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...AFOREMENTIONED WAVES WILL CONTINUE THEIR APPROACH TOWARDS THE AREA. INSTABILITY CONTINUES TO STRENGTHEN WITH PLENTY OF SHEAR IN PLACE SO SEVERE THREAT CONTINUES. PLENTY OF MOISTURE CONTINUES TO WRAP INTO THE AREA WITH PW VALUES PUSHING 150-200 PERCENT OF NORMAL. WITH THE POSSIBILITY OF SLOW MOVING STORMS PRODUCING HEAVY RAINFALL...HAVE DECIDED TO GO WITH A FLASH FLOOD WATCH TONIGHT...STRETCHING THROUGH FRIDAY NIGHT. ON FRIDAY...A WET DAY IS EXPECTED AS UPPER TROF CONTINUES ITS APPROACH AND STARTS TO BECOME NEGATIVELY TILTED WHILE SFC LOW SLOWLY LIFTS TOWARDS CENTRAL NORTH DAKOTA CONTINUING TO PULL MOISTURE INTO THE AREA. SCATTERED TO NUMEROUS STORMS WILL CONTINUE THROUGH THE DAY...WITH STRONG INSTABILITY IN PLACE CONTINUING THE SEVERE THREAT. HEAVY RAIN THREAT ALSO CONTINUES WITH THE POSSIBILITY OF SLOW MOVING/TRAINING STORMS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 256 PM CDT THU JUN 26 2014 HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL CONTINUING FRIDAY NIGHT WILL HIGHLIGHT THE EXTENDED FORECAST. THE UPPER LEVEL TROUGH IS FORECAST TO BE OVER EASTERN MONTANA BY FRIDAY EVENING...AND IS EXPECTED TO PROGRESS EASTWARD SLOWLY WITH THE MAIN UPPER LOW MOVING EASTWARD JUST NORTH OF THE ND/CANADIAN BORDER THROUGH MONDAY MORNING. CONVECTION SHOULD BE ONGOING FROM DAYTIME FRIDAY AND EXPECTED TO CONTINUE. THE MAIN SEVERE WEATHER THREAT WILL BE FRIDAY NIGHT AS THE MAIN INITIAL UPPER LEVEL TROUGH APPROACHES THE DAKOTAS WITH SOUTHWESTERLY FLOW ALOFT AND STRONG SHORTWAVE ENERGY IMPULSES. THE MAIN SURFACE LOW DEVELOPS OVER THE WESTERN DAKOTAS FRIDAY AFTERNOON AND LIFTS NORTHEASTWARD INTO SOUTHERN SASKATCHEWAN/MANITOBA BY SATURDAY MORNING. PLENTY OF LOW LEVEL MOISTURE FOR HEAVY RAIN...AND PLENTY OF CAPE AND SHEARING FOR SEVERE WEATHER AS WELL. A FLASH FLOOD WATCH CONTINUES FROM THURSDAY NIGHT/FRIDAY INTO FRIDAY NIGHT. CHANCES OF SHOWERS AND THUNDERSTORMS REMAIN LIKELY ON SATURDAY...BUT THE SEVERE THREAT SHOULD BE DIMINISHED GREATLY OVER WESTERN AND CENTRAL NORTH DAKOTA. THE MAIN DRIVER WILL BE THE UPPER LEVEL SUPPORT WITH CYCLONIC FLOW ALOFT FOR NUMEROUS SHOWERS AND THUNDERSTORMS. SCATTERED TO ISOLATED SHOWERS FOR SATURDAY NIGHT AND SUNDAY. BUT BREEZY/WINDY SUNDAY WITH A COLD FRONTAL PASSAGE AND MUCH DRIER AIR MOVING INTO THE STATE. SCATTERED SHOWERS EXPECTED AGAIN ON MONDAY AND TUESDAY AS THE UPPER LOW STRENGTHENS AND REMAINS OVER MANITOBA. THEN A WESTERN RIDGE BEGINS MOVING INTO THE DAKOTAS TUESDAY NIGHT...BRINGING A PROMISE OF DRY WEATHER FOR WEDNESDAY AND THURSDAY. HIGH TEMPERATURES SHOULD BE MAINLY IN THE 70S. LOWS IN THE 55 TO 65 RANGE FRIDAY NIGHT...AND IN THE 50S THROUGH THE WEEKEND AND INTO NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 646 PM CDT THU JUN 26 2014 AREAS OF MVFR CIGS REMAIN OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. EXPECT SHRA AND TSRA TO MOVE INTO WESTERN NORTH DAKOTA THIS EVENING AND CONTINUE ACROSS THE STATE THROUGH THE NIGHT. ADDITIONAL DEVELOPMENT IS STILL POSSIBLE IN CENTRAL NORTH DAKOTA THROUGH EARLY EVENING. SOME STORMS MOVING IN FROM THE WEST MAY BECOME SEVERE WITH LARGE HAIL/STRONG WIND GUSTS. SCT/NMRS SHRA AND TSRA EXPECTED TO CONTINUE THROUGH FRIDAY MORNING...WITH MVFR CEILINGS AGAIN FRIDAY MORNING IN PATCHY AREAS OF FOG. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR NDZ001>005- 009>013-017>023-025-031>037-040>048-050-051. && UPDATE...TWH SHORT TERM...JJS LONG TERM...JV AVIATION...TWH
Hazardous weather outlook, Jun 26, 5:07 PM MDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 607 PM CDT THU JUN 26 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-272315- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 607 PM CDT THU JUN 26 2014 /507 PM MDT THU JUN 26 2014/ ...FLASH FLOOD WATCH TONIGHT THROUGH FRIDAY NIGHT... ...SEVERE THUNDERSTORMS POSSIBLE TONIGHT AND AGAIN ON FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP AND MOVE INTO WESTERN NORTH DAKOTA THIS EVENING...SPREADING EAST OVERNIGHT. SOME MAY BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE LIKELY ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY AND FRIDAY NIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY HEAVY RAIN. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THUNDERSTORMS ARE LIKELY AGAIN FOR MUCH OF THE AREA SATURDAY...WITH THE CHANCE FOR THUNDERSTORMS CONTINUING SUNDAY INTO TUESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING...AND AGAIN ON FRIDAY. CALL SEVERE WEATHER REPORTS INTO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR POST THEM TO OUR SOCIAL MEDIA SITES. YOU CAN ALSO USE THE WEATHER REPORTING FORM AVAILABLE ON THE TOP LEFT MENU...SUBMIT STORM REPORT...OF OUR WEB SITE...WWW.WEATHER.GOV/BIS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. TWH
In the hours before
Special weather statement, Jun 26, 7:35 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT THU JUN 26 2014
NDZ031-270230-
GOLDEN VALLEY-
735 PM MDT THU JUN 26 2014
...STRONG THUNDERSTORM IN SOUTHERN GOLDEN VALLEY COUNTY...
AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALPHA...OR 20 MILES SOUTH OF BEACH...MOVING
NORTH AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...MAY ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GOLVA...
ALPHA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4689 10398 4691 10361 4687 10361 4663 10372
4663 10380 4658 10380 4659 10403
TIME...MOT...LOC 0134Z 187DEG 7KT 4664 10389
MATHEWSSpecial weather statement, Jun 26, 8:07 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 907 PM CDT THU JUN 26 2014 NDZ031-032-270300- BILLINGS-GOLDEN VALLEY- 807 PM MDT THU JUN 26 2014 ...STRONG THUNDERSTORMS NEAR THE GOLDEN VALLEY AND BILLINGS COUNTY LINE... AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MEDORA...OR 19 MILES SOUTHEAST OF BEACH...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDORA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4716 10376 4713 10337 4676 10349 4675 10376 TIME...MOT...LOC 0206Z 195DEG 22KT 4680 10364 MATHEWS/SCHILD
Special weather statement, Jun 26, 8:38 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT THU JUN 26 2014
NDZ017-031-032-270330-
BILLINGS-GOLDEN VALLEY-MCKENZIE-
838 PM MDT THU JUN 26 2014
...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN BILLINGS COUNTY INTO
SOUTHWESTERN MCKENZIE COUNTY...
AT 834 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF TROTTERS...OR 20 MILES NORTHEAST
OF WIBAUX...MOVING NORTH AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SKAAR...
TROTTERS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4724 10405 4749 10406 4770 10403 4758 10339
4707 10368 4717 10406 4724 10406
TIME...MOT...LOC 0237Z 202DEG 30KT 4724 10393
MATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:35 PM MDT | Special Weather Statement | BIS | Golden Valley | 55 min |
| Jun 26, 8:07 PM MDT | Special Weather Statement | BIS | Billings | 53 min |
| Jun 26, 8:38 PM MDT | Special Weather Statement | BIS | McKenzie | 52 min |
| Jun 26, 8:51 PM MDT | Flash Flood Warning | BIS | Billings, Golden Valley | 6 hr |
| Jun 26, 9:17 PM MDT | Special Weather Statement | BIS | Billings | 58 min |
| Jun 26, 9:51 PM MDT | Special Weather Statement | BIS | Bowman, Slope | 54 min |
| Jun 26, 10:48 PM MDT | Special Weather Statement | BIS | Adams, Billings, Golden Valley, Hettinger, Slope, Stark | 57 min |
| Jun 26, 11:08 PM MDT | Special Weather Statement | BIS | Mountrail | 52 min |
| Jun 26, 11:20 PM MDT | Special Weather Statement | BIS | Billings, Golden Valley, Stark | 55 min |
| Jun 27, 12:09 AM MDT | Special Weather Statement | BIS | Dunn | 21 min |
| Jun 27, 12:29 AM MDT | Special Weather Statement | BIS | Dunn, Mercer, Oliver | 46 min |
| Jun 27, 12:36 AM MDT | Special Weather Statement | BIS | Burke, Mountrail | 24 min |
| Jun 27, 1:12 AM MDT | Special Weather Statement | BIS | Mercer | 33 min |
| Jun 27, 1:59 AM MDT | Special Weather Statement | BIS | Ward | 31 min |
| Jun 27, 2:22 AM MDT | Special Weather Statement | BIS | Renville, Ward | 38 min |
| Jun 27, 3:49 AM MDT | Special Weather Statement | BIS | Bottineau | 26 min |
| Jun 27, 12:53 PM MDT | Special Weather Statement | BIS | Stutsman | 52 min |
| Jun 27, 2:00 PM MDT | Special Weather Statement | BIS | Foster | 60 min |
| Jun 27, 2:28 PM MDT | Special Weather Statement | BIS | Grant, Morton, Oliver | 32 min |
| Jun 27, 4:01 PM MDT | Special Weather Statement | BIS | Bottineau | 29 min |
| Jun 27, 5:30 PM MDT | Special Weather Statement | BIS | Adams, Hettinger | 60 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.